# SDR 04FDEA02261

- Difficulty date: July 28, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 802
- Aircraft time: 7,584 hours, 4,164 cycles
- Engine: Ge CF680C2A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan
- Condition: Out Of Balance
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IN ROUTE TO TLC CLIMBING TO 350 - PASSING 330, ENGINE ADV NR 2 N1 VIB 3.2, REDUCED POWER, NO CHANGE.  CONTACTED MOCC- TROUBLESHOT ACCESSORIES (HYD & GEN), NO CHANGE.  AT FL 250 N1 105.6 VIB WAS 2.9, VIBRATION (AIRFRAME) VIB ON DESCENT.  AIRFRAME VIB  BETWEEN 80 - 60 PERCENT.  *S/D*  PERFORMED FAN TRIM BALANCE ON NR 2 ENG IAW A300-600 MM REF 72-21-00-2.  ENGINE VIB INDICATED 0.2 UNITS AFTER FAN TRIM BALANCE.  OK FOR SERVICE.
